Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Does atocor have any action in increasing blood sugar level ?

i am taking atocor 10 mg for the last three years, one tablet a day after dinner. does it have any action in increasing blood sugar level beyond normal.
Asked On : Sun, 3 Apr 2011
Answers:  2 Views:  783
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Diabetologist 's  Response
NO CHANCE ATOCOR DOES NOT INCREASE BLOOD SUGARS ITS UR IMAGINATION TILL TOADY STATINS DONOT INCREASE BLOOD SUGARS. WHATIS UR AGE , FAMILY HISTORY, BMI,THIS MAY HAVE EFFECT ON BLOOD SUGARS CAN PREVIOUS DOCTOR WHO HAS GIVEN THE REPLY SUBSTANTIATE AND GIVE THE INCIDENCE AND PREVALENCE AND THE STUDIES ON ATOCOR
Answered: Tue, 12 Apr 2011
I find this answer helpful
General & Family Physician Dr. Gyan Prakash's  Response
Hello there, Welcome to HealthcareMagic.atocor is atorvastatin i.e. lipid lowering agent.in diabetic person lipid metabolism get altered and advisable to take medication.it doesn't increases sugar level usually.but some time it is reported in increasing sugar level.contact treating doctor.
Answered: Sun, 3 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor